# SDR R61A2019100498153

- Difficulty date: September 18, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 40,381 hours, 24,123 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065639005
- Condition: Corroded
- Location: Frames 85-87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  MAINTENANCE FOUND AFT SERVICE DOOR LOWER BEAM IS CORRODED AT FORWARD AND AFT GIRT BAR FLOOR FITTINGS, AND AT CENTER OF BEAM, FRAMES 85-87. REMOVED AND REPLACED AFT SERVICE DOOR LOWER BEAM PER SRM 51-40-08, 51-23-05, 51-23-06.
